Lhasa Limited shared knowledge shared progress

A day in the life of a Marketing Executive at Lhasa Limited

23 August 2021

Read time: less than 5 minutes

A day in the life of a Marketing Executive

Hello! I’m Pearl and I work in Lhasa’s Marketing Team.

My role as a Marketing Executive at Lhasa Limited is a varied one to say the least. Disciplines involved in the role include email marketing, content marketing, strategy, design, website management, paid media, copywriting, event management and so much more. That’s why I love it so much!

Whilst everyday is varied, below is an insight into what a day in the life of a Marketing Executive at Lhasa Limited can look like!

Morning

06.30am 

The first thing I do when I wake up is go downstairs and stick the kettle on. After making the all-important first brew of the day I feed the dog and jump in the shower.

07.00am

By 7am I’m ready for the morning dog walk. This usually lasts 30 mins or so. Sometimes I fill the time with a good podcast, usually something mindful or motivating, other times I just enjoy being present, slowly waking up and letting the caffeine kick in.

07.30am

Home and ready for my second cup of coffee. I’ll now take the time to settle the dog and get ready to start the workday.

08.00am

Start work. I usually take the first 30 mins or so to catch up on emails and direct messages. Whilst I’ve usually already planned my day in advance, I take this time to understand any new tasks or priorities that might have come up. Depending on the week it may also be my turn to look after the marketing inbox. If so, I would then be responsible for directing and responding to marketing emails, sometimes involving approving webinar registrations and managing internal publications.

08.30/09.00am

As I’m most alert in the mornings (particularly after two cups of coffee) I will usually start one of my main tasks for the day. As the role is so varied, some days are highly analytical, and some are more creative or strategic. An analytical task could be a 6-month website review or social media report. A more strategic task could involve working on the marketing audit or planning and implementing a paid media campaign.

10.30am

Usually hungry by this point I might grab a piece of fruit or some yoghurt and look at any emails or messages that have come in that morning. Whilst breaking from a more in-depth task, I may also look to schedule a couple of social media posts or design a graphic for Instagram to be used at a later date.

11.00am

Before breaking for lunch, I might have a meeting to discuss marketing contributions for a release project, a team catch up or an event organisation meeting.

Afternoon

12.00pm

Lunchtime. Another dog walk and a microwave job of the leftovers from last night’s dinner.

12.30/13.00pm

After lunch I will check and respond to emails and direct message notifications that came in over lunchtime. At this point I will refer to my trello to see what tasks are outstanding, re-organising the afternoon if necessary.

13.30pm

Website management. A lot of marketing’s role is ensuring the upkeep of the corporate website. Staying aligned as a team we will work on aspects of the website including blog management, product page updates, SEO, news pieces, events and publications.  

14.30pm

Tea break. As a team, we recognise that WFH means reduced face to face and social interactions with our colleagues. To combat the risk of reducing social interaction, we have a 30 min informal team catch up scheduled in every day. We discuss anything from what we’re currently working on, watching or eating. I find this time very valuable.

15.00pm

Communications. I find I am less analytical and more creative in the afternoons. I like using this time to work on one of the newsletters or an infographic. As a marketeer I enjoy seeing an idea evolve into a useful resource for both our members and employees.  

16.00pm

Planning and organising. At this point in the day I will focus on my trello board, marking tasks as complete and planning what I need to do the next day ensuring that it correlates with my outlook calendar.

16.30pm

Head home. (AKA exit my spare room).

Evening

17.00pm

Exercise. This is usually a 1 to 2-hour dog walk (my dog is a border collie which means he requires lots of exercise). Sometimes my partner will walk him leaving me time to go on a run, de-stress and digest what I learned that day.

19.00pm

Dinner. Usually some kind of meat and veg unless it’s a Friday then we can indulge is something a little less boring.

20.00pm

Relax, socialise, read or watch TV, whatever takes my fancy that day.

22.30pm

Sleep and repeat.

 

If you have any questions about Life at Lhasa, or want to hear about something in particular, please don't hesitate to get in touch

About this article

Published:

    Category:

    Read Time:

    Clock: less than 5 minutesless than 5 minutes

    © 2021 Lhasa Limited | Registered office: Granary Wharf House, 2 Canal Wharf, Leeds, LS11 5PS, UK Tel: +44 (0)113 394 6020
    VAT number 396 8737 77 | Lhasa Limited is registered as a charity (290866)| Company Registration Number 01765239 (England and Wales).

    Apart from the free survey software, we also have access to QuestionPro's free survey templates . We've found many of them useful and powerful to collect insights from various stakeholders of our organization.